# SDR DALA1313856803

- Difficulty date: April 16, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34304
- Condition: Dented
- Location: Bs 1499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE SKIN HAS A PROTRUDING DENT AT BS 1499 BETWEEN S22-23R. REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 3.
